Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 27, NWS Green Bay, WI

April 3, 2016

NWS Green Bay, WI issued this small craft advisory at Apr 3, 2016, 4:14 AM CDT. It took effect at Apr 3, 2016, 3:29 PM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2016, 4:14 AM CDT (09:14 UTC)
In effect from
Apr 3, 2016, 3:29 PM CDT
Expired
Apr 4, 2016, 2:58 PM CDT
In force
23 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

760 
WHUS73 KGRB 030914
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
414 AM CDT SUN APR 3 2016

...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED TONIGHT AND MONDAY
MORNING...

.A LOW PRESSURE SYSTEM WILL TRACK THROUGH SOUTHERN WISCONSIN
TODAY. STRONG NORTH WINDS BEHIND THE SYSTEM WILL CAUSE GUSTY WINDS
AND HIGH WAVES TONIGHT. WINDS WILL SUBSIDE MONDAY...HOWEVER HIGH
WAVES WILL CONTINUE INTO THE MORNING HOURS. 

LMZ541>543-031715-
/O.CAN.KGRB.SC.Y.0026.000000T0000Z-160403T1000Z/
/O.NEW.KGRB.SC.Y.0027.160403T2100Z-160404T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
414 AM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM CDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM CDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS...NORTH WINDS 15 TO 25 KTS TONIGHT...EASING TO 10 TO 15
  KTS MONDAY.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-031015-
/O.CAN.KGRB.SC.Y.0026.000000T0000Z-160403T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
414 AM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE SUBSIDED. THEREFORE THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED.

$$

KURIMSKI
8 follow-up statements
527 
WHUS73 KGRB 031504
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1004 AM CDT SUN APR 3 2016

...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED TONIGHT AND MONDAY
MORNING...

.A LOW PRESSURE SYSTEM WILL TRACK THROUGH SOUTHERN WISCONSIN
TODAY. STRONG NORTH WINDS BEHIND THE SYSTEM WILL CAUSE GUSTY
WINDS AND HIGH WAVES TONIGHT. WINDS WILL SUBSIDE MONDAY...HOWEVER
HIGH WAVES WILL CONTINUE INTO THE MORNING HOURS.

LMZ541>543-032315-
/O.CON.KGRB.SC.Y.0027.160403T2100Z-160404T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1004 AM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 10 AM CDT MONDAY...

* WINDS...NORTH WINDS 15 TO 25 KTS TONIGHT...EASING TO 10 TO 15 
  KTS MONDAY. 

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
843 
WHUS73 KGRB 032009
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CDT SUN APR 3 2016

...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED TONIGHT AND MONDAY
MORNING...

.A LOW PRESSURE SYSTEM WILL TRACK THROUGH SOUTHERN WISCONSIN
THIS EVENING. STRONG NORTH WINDS BEHIND THE SYSTEM WILL CAUSE
GUSTY WINDS AND HIGH WAVES TONIGHT. WINDS WILL SUBSIDE
MONDAY...HOWEVER HIGH WAVES WILL CONTINUE INTO THE MORNING HOURS.

LMZ541>543-040415-
/O.CON.KGRB.SC.Y.0027.160403T2100Z-160404T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
309 PM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
MONDAY...

* WINDS...NORTH WINDS INCREASING TO 15 TO 25 KTS WITH A FEW GUSTS
  TO 30 KTS POSSIBLE FOR TONIGHT. NORTH WINDS WILL EASE TO 10 TO
  15 KTS MONDAY.

* WAVES...BUILDING TO 4 TO 7 FT ON THE LAKE AND 3 TO 5 FT ON THE
  BAY FOR TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
928 
WHUS73 KGRB 032029
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT SUN APR 3 2016

...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED TONIGHT AND MONDAY
MORNING...

.A LOW PRESSURE SYSTEM WILL TRACK THROUGH SOUTHERN WISCONSIN THIS
EVENING. STRONG NORTH WINDS BEHIND THE SYSTEM WILL CAUSE GUSTY
WINDS AND HIGH WAVES TONIGHT. WINDS WILL SUBSIDE MONDAY...HOWEVER
HIGH WAVES WILL CONTINUE INTO THE MORNING HOURS.

LMZ521-522-040430-
/O.EXB.KGRB.SC.Y.0027.160403T2029Z-160404T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
329 PM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. 

* WINDS...NORTH WINDS INCREASING TO 15 TO 25 KTS FOR TONIGHT.
  NORTH WINDS WILL EASE TO 10 TO 15 KTS MONDAY.

* WAVES...BUILDING TO 3 TO 5 FT ON BAY FOR TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-040430-
/O.EXT.KGRB.SC.Y.0027.160403T2029Z-160404T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
329 PM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT MONDAY...

* WINDS...NORTH WINDS INCREASING TO 15 TO 25 KTS WITH A FEW 
  GUSTS TO 30 KTS POSSIBLE FOR TONIGHT. NORTH WINDS WILL EASE TO 
  10 TO 15 KTS MONDAY. 

* WAVES...BUILDING TO 4 TO 7 FT ON THE LAKE FOR TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
724 
WHUS73 KGRB 040215
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
915 PM CDT SUN APR 3 2016

...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY
MORNING...

.A LOW PRESSURE SYSTEM WILL TRACK THROUGH THE EASTERN GREAT LAKES
REGION BY MONDAY MORNING. STRONG NORTH WINDS BEHIND THE SYSTEM
WILL CAUSE GUSTY WINDS AND HIGH WAVES FOR TONIGHT. WINDS WILL
SUBSIDE MONDAY...HOWEVER HIGH WAVES WILL CONTINUE INTO THE MORNING
HOURS.

LMZ521-522-541>543-041015-
/O.CON.KGRB.SC.Y.0027.000000T0000Z-160404T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
915 PM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
MONDAY...

* WINDS...NORTH WINDS OF 15 TO 25 KTS FOR TONIGHT. NORTH WINDS
  WILL EASE TO 10 TO 15 KTS MONDAY.

* WAVES...3 TO 5 FT ON THE BAY AND 4 TO 7 FT ON THE LAKE FOR
  TONIGHT...WILL SLOWLY SUBSIDE BY MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
890 
WHUS73 KGRB 040836
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 AM CDT MON APR 4 2016

...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED THROUGH THIS
AFTERNOON...

.DESPITE GUSTY WINDS HAVING SUBSIDED...HIGH WAVES WILL CONTINUE
ACROSS THE LAKE MICHIGAN NEARSHORE WATERS THROUGH THIS AFTERNOON.
WAVES WILL SUBSIDE FROM NORTH TO SOUTH THROUGH THE DAYTIME HOURS.


LMZ521-522-040945-
/O.CAN.KGRB.SC.Y.0027.000000T0000Z-160404T1500Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
336 AM CDT MON APR 4 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE SUBSIDED...THEREFORE THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED FOR THE CENTRAL AND SOUTHERN BAY OF GREEN BAY.

$$

LMZ541-041200-
/O.EXT.KGRB.SC.Y.0027.000000T0000Z-160404T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
336 AM CDT MON APR 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WINDS...NORTH WINDS 10 TO 20 KTS.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-041645-
/O.EXT.KGRB.SC.Y.0027.000000T0000Z-160404T1700Z/
STURGEON BAY TO TWO RIVERS WI-
336 AM CDT MON APR 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY...

* WINDS...NORTHEAST WINDS 10 TO 20 KTS.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ543-041645-
/O.EXT.KGRB.SC.Y.0027.000000T0000Z-160404T2100Z/
TWO RIVERS TO SHEBOYGAN WI-
336 AM CDT MON APR 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...NORTH WINDS OF 15 TO 25 KTS VEERING NE AT 10 TO 15 KTS
  IN THE LATE MORNING AND AFTERNOON.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
810 
WHUS73 KGRB 041501
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1001 AM CDT MON APR 4 2016

...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED THROUGH THIS
AFTERNOON...

.DESPITE GUSTY WINDS HAVING SUBSIDED...HIGH WAVES WILL CONTINUE
ACROSS THE LAKE MICHIGAN NEARSHORE WATERS THROUGH THIS AFTERNOON.
WAVES WILL SUBSIDE FROM NORTH TO SOUTH THROUGH THE DAYTIME HOURS.

LMZ542-041700-
/O.CON.KGRB.SC.Y.0027.000000T0000Z-160404T1700Z/
STURGEON BAY TO TWO RIVERS WI-
1001 AM CDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WINDS...NORTHEAST WINDS 10 TO 20 KTS.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ543-042100-
/O.CON.KGRB.SC.Y.0027.000000T0000Z-160404T2100Z/
TWO RIVERS TO SHEBOYGAN WI-
1001 AM CDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...NORTH WINDS OF 15 TO 25 KTS VEERING NE AT 10 TO 15 KTS
  IN THE AFTERNOON.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
634 
WHUS73 KGRB 041644
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1144 AM CDT MON APR 4 2016

...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED THROUGH THIS
AFTERNOON...

.DESPITE GUSTY WINDS HAVING SUBSIDED...HIGH WAVES WILL CONTINUE
ACROSS THE LAKE MICHIGAN NEARSHORE WATERS THROUGH THIS AFTERNOON.
WAVES WILL SUBSIDE FROM NORTH TO SOUTH THROUGH THE DAYTIME HOURS.

LMZ542-041745-
/O.EXP.KGRB.SC.Y.0027.000000T0000Z-160404T1700Z/
STURGEON BAY TO TWO RIVERS WI-
1144 AM CDT MON APR 4 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY...


$$

LMZ543-042100-
/O.CON.KGRB.SC.Y.0027.000000T0000Z-160404T2100Z/
TWO RIVERS TO SHEBOYGAN WI-
1144 AM CDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS...NORTH WINDS OF 15 TO 25 KTS VEERING NE AT 10 TO 15 KTS 
  IN THE AFTERNOON. 

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
224 
WHUS73 KGRB 041958
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
258 PM CDT MON APR 4 2016

...WINDS AND WAVES HAVE SUBSIDED...

LMZ543-042100-
/O.CAN.KGRB.SC.Y.0027.000000T0000Z-160404T2100Z/
TWO RIVERS TO SHEBOYGAN WI-
258 PM CDT MON APR 4 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 4:01 AM CDT, 13 minutes earlier.

Area forecast discussion, Apr 3, 4:01 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
401 AM CDT SUN APR 3 2016

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 401 AM CDT SUN APR 3 2016

THE MAIN FOCUS OF THE FORECAST TODAY IS THE BAND OF PRECIPITATION
EXPECTED TO DEVELOP OVER THE FORECAST AREA AS A LOW PRESSURE
SYSTEM PASSES TO OUR SOUTH. OF UTMOST CONCERN IS THE AMOUNT OF
WARM AIR THAT WILL MAKE ITS WAY INTO THE AREA AS WELL AS THE
AMOUNT OF DRY AIR IN PLACE AS DEW POINTS ARE ESPECIALLY LOW ACROSS
THE AREA. ALTHOUGH PRECIPITATION HAS NOT YET STARTED...MODELS SHOW
IMPRESSIVE ISENTROPIC LIFT WITH STRONG WINDS JUST ABOUT PERPENDICULAR
TO THE 290 TO 285K ISENTROPIC SURFACE...WHICH WILL BE ABLE TO
SQUEEZE OUT WHATEVER MOISTURE THERE IS IN THE COLUMN DURING THE
DAYTIME HOURS. MOS GUIDANCE INDICATES A BIT MORE WARM AIR WILL
MAKE ITS WAY INTO THE AREA THIS AFTERNOON...ESPECIALLY ACROSS THE
SOUTHERN CWA...WITH TEMPERATURES NUDGING A DEGREE OR TWO ACROSS
THE NORTH. THIS WILL ACT TO PUSH THE RAIN AND SNOW LINE A BIT
FURTHER NORTH THAN PREVIOUSLY FORECAST...HOWEVER SNOW IS STILL
EXPECTED ACROSS THE NORTH FOR THE DURATION OF THE EVENT. MORE WARM
AIR PUSHING NORTH WOULD LIKELY PUT SNOW TOTALS AND THE ADVISORY IN
JEOPARDY...HOWEVER GIVEN THE ADVISORY IS ALREADY ISSUED ACROSS
THE NORTH WILL LEAVE THE CURRENT HEADLINES AS IS WITH THE
IMPRESSIVE ISENTROPIC LIFT IN PLACE AND EXPECTED COLD AIR TO HOLD
SWAY ACROSS THE ADVISORY AREA.

MODEL SOUNDINGS STILL SHOW THERE IS A POSSIBILITY FOR FREEZING
DRIZZLE OR FREEZING RAIN ACROSS THE SOUTH EARLY THIS
MORNING...HOWEVER THE SURFACE IS WARMING RAPIDLY WITH TEMPERATURES
ALREADY IN THE UPPER 20S ACROSS A GOOD PORTION OF THE SOUTHERN
CWA...THEREFORE WILL CONTINUE TO LEAVE THIS OUT OF THE FORECAST.

BEHIND THE SYSTEM COLD AIR WILL CHANGE THE RAIN BACK OVER TO
SNOW...WITH LITTLE ADDITIONAL TOTALS EXPECTED TONIGHT AS THE BEST
MOISTURE TRACKS OFF TO THE EAST. OTHER THAN SOME LINGERING LIGHT
SNOW ACROSS THE NORTH ON MONDAY...THE WEATHER WILL BE RELATIVELY
QUIET TO START THE WORK WEEK WITH COOLER TEMPERATURES EXPECTED
ACROSS THE WESTERN GREAT LAKES.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 401 AM CDT SUN APR 3 2016

THE MAIN STORY FOR THE BULK OF THE UPCOMING WEEK WILL BE THE
CONTINUATION OF BELOW NORMAL TEMPERATURES OVER THE REGION AS AN
UPPER RIDGE BUILDS OVER WESTERN NOAM AND A DEEP UPPER TROUGH TO
DEVELOP OVER EAST-CENTRAL NOAM. THE PREVAILING NW FLOW INTO WI
WILL SEND ANOTHER CLIPPER OUR WAY MAINLY DURING THE TUESDAY
NIGHT/WEDNESDAY TIME FRAME. A WEAKER CLIPPER MAY PASS TO OUR
SOUTH THURSDAY/THURSDAY NIGHT BEFORE A BREAK IN THE PRECIPITATION
IS EXPECTED FOR THE END OF THE WEEK.

HIGH PRESSURE IS EXPECTED TO DRIFT EAST TOWARD THE EASTERN GREAT
LAKES MONDAY NIGHT...BUT STILL PROVIDE FOR MOSTLY CLEAR SKIES AND
RELATIVELY LIGHT WINDS. EVEN WITH WEAK WAA DEVELOPING OVERNIGHT...
HAVE LEANED TEMPERATURES CLOSER TO THE COLDER SIDE OF GUIDANCE
WITH MIN TEMPERATURES AROUND 10 ABOVE ALONG THE UPPER MI BORDER...
TO THE LOWER 20S OVER CENTRAL/EAST-CENTRAL WI.

ATTENTION TURNS TO THE NW WHERE THE NEXT CLIPPER SYSTEM IS
FORECAST TO MOVE FROM SW SASKATCHEWAN INTO THE NORTHERN PLAINS ON
TUESDAY. PRECEDING THIS CLIPPER...SOUTHERLY WINDS WILL BE ON THE
INCREASE AND HELP TO LIFT A WARM FRONT INTO SOUTHERN WI. ONSET OF
WAA EXPECTED IS EXPECTED TO BRING THE LEADING EDGE OF
PRECIPITATION TOWARD CENTRAL WI AROUND MIDDAY AND EVENTUALLY INTO
EASTERN WI TUESDAY AFTERNOON. THE PRECIPITATION COUDL BE A MIX OF
RAIN AND SNOW OVER CENTRAL WI AT THE ONSET BEFORE WARMER AIR WOULD
TRANSITION THE PRECIPITATION MORE TO RAIN THAN SNOW IN THE
AFTERNOON. MEANWHILE...NORTHERN WI COULD EASILY STAY ALL SNOW
THROUGH THE DAY AND PICK UP A QUICK INCH OF ACCUMULATION. MAX
TEMPERATURES TO BE IN THE MID TO UPPER 30S NORTH/LAKESHORE...LOWER
TO MIDDLE 40S SOUTH.

THE CLIPPER LOW CONTINUES TO TRACK E-SE AND IS PROGGED TO REACH
ROUGHLY CENTRAL WI BY 12Z WEDNESDAY. PLENTY OF MOISTURE WILL BE IN
PLACE OVER WI AS EVIDENCED BY PW VALUES APPROACHING 0.75" AND
THERE WILL BE SUFFICIENT LIFT PROVIDED BY THE SURFACE LOW...AS
WELL AS A DIFFLUENT FLOW ALOFT. EXPECT A WET TUESDAY NIGHT ACROSS
NE WI WITH PRECIPITATION TYPE AGAIN AN ISSUE. NORTHERN WI AGAIN
LOOKS TO BE MAINLY SNOW AS THE WARMER AIR ALOFT CANNOT GET PULLED
THAT FAR NORTH. AN ADDITIONAL INCH OR TWO OF ACCUMULATION IS
POSSIBLE FOR THE NORTH...WHILE CENTRAL/EAST-CENTRAL WI COULD START
AS A MIX AND FLUCUATE BETWEEN RAIN AND SNOW THROUGH THE NIGHT. MIN
TEMPERATURES TO RANGE FROM NEAR 30 DEGREES NORTH...LOWER TO MIDDLE
30S SOUTH.

PRECIPITATION CHANCES LOOK PRETTY HIGH HEADED INTO WEDNESDAY AS
THE SURFACE LOW BEGINS TO PULL AWAY FROM THE REGION...CYCLONIC
FLOW LINGERS OVER EASTERN WI AND A TRAILING SHORTWAVE TROUGH MOVES
INTO THE WESTERN GREAT LAKES TO ADD SOME MID-LEVEL FORCING.
PRECIPITATION TYPE AGAIN TO BE THE MAIN PROBLEM AS LINGERING
WARMER AIR IN THE BOUNDARY LAYER LINGERS WEDNESDAY MORNING BEFORE
CAA BEGINS TO FILTER INTO THE REGION DURING THE AFTERNOON. EXPECT
A MIX ACROSS THE NORTH IN THE MORNING WITH A TRANSITION MORE TO
LIGHT SNOW IN THE AFTERNOON. CENTRAL/EAST-CENTRAL WI COULD EASILY
BE LIGHT RAIN INITIALLY BEFORE ADDING IN SOME LIGHT SNOW LATER IN
THE DAY. CONFIDENCE IS RATHER LOW AT THIS POINT AS TO HOW ALL OF
THIS WILL PLAY OUT...SO STAY TUNED FOR LATER UPDATES. MAX
TEMPERATURES TO RANGE FROM AROUND 40 NORTH...TO THE MID 40S SOUTH.

THERE MAY BE A BRIEF BREAK IN THE PRECIPITATION CHANCES WEDNESDAY
NIGHT...HOWEVER MODELS ARE NOW SUGGESTING THAT YET ANOTHER CLIPPER
(WEAKER VERSION) COULD BE DROPPING SE INTO THE UPPER MS VALLEY BY
12Z THURSDAY. THIS CLIPPER WOULD CONTINUE TRACKING SE TOWARD
NORTHERN IL OR NORTHERN INDIANA ON THURSDAY AND BRING ANOTHER
CHANCE FOR PRECIPITATION TO THE FORECAST AREA. THIS SYSTEM MAY
HAVE MORE COLD AIR IN PLACE SUCH THAT PRECIPITATION TYPES MAY BE
MORE SNOW THAN RAIN. THERE COULD BE A MINOR ACCUMULATION DEPENDING
ON THE EXACT TRACK OF THE SURFACE LOW. MAX TEMPERATURES ON
THURSDAY TO RANGE FROM THE MID 30S FAR NORTH...TO THE LOWER 40S
WEST OF THE FOX VALLEY.

SCATTERED SNOW SHOWERS COULD LINGER THROUGH THURSDAY NIGHT INTO
FRIDAY MORNING AS ANOTHER SHOT OF COLD AIR OVERSPREADS THE GREAT
LAKES. THE PASSAGE OF A SHORTWAVE TROUGH THURSDAY NIGHT COULD HELP
TO ENHANCE THE SNOW SHOWERS...ESPECIALLY ACROSS NORTH-CENTRAL WI
WHERE LAKE ENHANCEMENT WOULD OCCUR. THESE SNOW SHOWERS ARE
EXPECTED TO DIMINISH FRIDAY AFTERNOON AS AN AREA OF HIGH PRESSURE
BUILDS INTO WI. TEMPERATURES ON FRIDAY WILL CONTINUE TO RUN 10 TO
15 DEGREES BELOW NORMAL.

AS THIS SURFACE HIGH SLIPS TO OUR EAST BY NEXT SATURDAY...A RETURN
FLOW DEVELOPS ACROSS WI WITH WAA OVERSPREADING THE REGION. THERE
COULD BE A PASSING SHOWER IF ENOUGH MOISTURE WOULD BE AVAILABLE...
BUT THAT IS IN DOUBT RIGHT NOW. NE WI SHOULD SEE A MINOR BOOST IN
TEMPERATURES WITH READINGS TOPPING OUT IN THE LOWER 40S NORTH AND
LAKESHORE...TO AROUND 50 DEGREES OVER PARTS OF CENTRAL WI.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1023 PM CDT SAT APR 2 2016

CLEAR TO PARTLY CLOUDY SKIES WERE NOTED ACROSS THE FORECAST AREA
LATE THIS EVG...BUT MID-LEVEL CLOUDS WERE RAPIDLY SPREADING
TOWARD C/NC WI. LIGHT RETURNS ON RADAR IN NW WI WERE NOT REACHING
THE SURFACE DUE TO VERY DRY AIR IN THE LOW-LEVELS.

ANOTHER CLIPPER LOW PRESSURE SYSTEM WILL DIVES SOUTHEAST INTO THE
REGION LATE TONIGHT. THIS SYSTEM WILL BRING SNOW TO MOST OF NORTH
CENTRAL AND NORTHEAST WISCONSIN LATE TONIGHT INTO SUNDAY...WITH 2
TO 4 INCHES OF ACCUMULATION NEAR THE UPPER PENINSULA BORDER.
FARTHER SOUTHEAST...PCPN WILL BE SCATTERED AND LIGHT...AND A
SURGE OF WARM AIR WILL CHANGE ANY LIGHT SNOW TO A WINTERY MIX OR
RAIN BY LATE MORNING OR AFTERNOON. THERE COULD BE SOME PATCHY
LIGHT FREEZING RAIN IN PARTS OF CENTRAL WI AND THE SOUTHERN FOX
VALLEY SUNDAY MORNING...BUT CONFIDENCE IN THE OCCURRENCE IS LOW.
MOST LOCATIONS IN NC/NE WI WILL SEE FLIGHT CONDITIONS DETERIORATE
TO IFR SUNDAY MORNING...WITH THE MVFR/VFR CONDITIONS EXPECTED
FARTHER SOUTHWEST.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR WIZ005-
011>013-021-022-073.
&&

SHORT TERM.....KURIMSKI
LONG TERM......KALLAS
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Apr 2, 3:40 PM CDT, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
340 PM CDT SAT APR 2 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
340 PM CDT SAT APR 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

ANOTHER ROUND OF SNOW IS LIKELY SUNDAY...MAINLY ACROSS THE NORTH
AND NORTHEAST PARTS OF WISCONSIN. ANOTHER 2 TO 4 INCHES INCHES OF
SNOW IS POSSIBLE IN THESE AREAS. YET ANOTHER SYSTEM WILL SWEEP
THROUGH TUESDAY NIGHT INTO WEDNESDAY AND BRING A CHANCE FOR SNOW
ACCUMULATION...ESPECIALLY DURING THE NIGHTTIME HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-032045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
340 PM CDT SAT APR 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT. A FEW GALE-
FORCE GUSTS ARE POSSIBLE EARLY IN THE EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

INCREASING SOUTH WINDS AHEAD OF ANOTHER CLIPPER SYSTEM TUESDAY
NIGHT INTO WEDNESDAY MAY BRING CONDITIONS HAZARDOUS TO SMALL
CRAFTS.

MG/RDM

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.